Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


restlessness/insomnia with deca-durabolin
Mar 13, 2002

I have been prescribed deca-durabolin 200mg every two weeks and 200mg depo-testosterone cypionate every two weeks. I am into 5 days from my first injection and I am feeling restless and "electric" especially at night and I am sleeping poorly. My doc says this could be the deca but isn't too sure if the symptoms will abate with time. I am uncomfortable enough with this that I might not continue if it were not to get better. Do you know about this side effect and whether it improves with time? Thanks so much for your help.

Response from Dr. Fisher

Not a common side effect for sure. But anabolic agents possibly could cause this sensation. I would not rush to get off this treatment but wait and see if the symptoms abate. Many side effect symptoms do tend to abate with time. Good luck. AF


Previous
Weight loss
Next
My Last New-Fill Treatment

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement